Results 1 to 2 of 2

Thread: Inactive Ingredients in meds can cause side effects too

  1. #1
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    5,176

    Default Inactive Ingredients in meds can cause side effects too

    https://gizmodo.com/the-inactive-ing...1833271751/amp

    I do recall that the first Lipoic Acid and Biotin I used caused stomach problems. Switched brands and side effect disappeared.

    This research pertains to many, many meds.

    https://gizmodo.com/the-inactive-ing...1833271751/amp

  2. The following 4 users say "thanks"


  3. #2
    Distinguished Community Member Cherie's Avatar
    Join Date
    Oct 2006
    Location
    Southeastern NE
    Posts
    1,784

    Default

    I don
    t do well with either lactose or cornstarch fillers in meds

  4. The following 4 users say "thanks"


Similar Threads

  1. Marijuana: How to Choose Weed to Avoid Unwanted Side Effects
    By tic chick in forum Medicinal Cannabis Use & Issues (In Memory of "Grassman")
    Replies: 0
    Last Post: 08-13-2015, 10:43 AM
  2. Replies: 4
    Last Post: 01-13-2015, 11:41 AM
  3. Replies: 3
    Last Post: 11-01-2013, 06:21 AM
  4. Adding Depakine seems to have kick started Zonegran side effects??
    By FrenchBean in forum Headache & Migraine
    Replies: 0
    Last Post: 10-31-2013, 10:48 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.